Publication Abstracts

Canuto et al. 1969

Canuto, V., H.-Y. Chiu, and L. Fassio-Canuto, 1969: Thermodynamic approach to the equation of state of a magnetized Fermi gas. Astrophys. Space Sci., 3, 258-267, doi:10.1007/BF00651031.

In this paper we have rederived the equations of state for a magnetized Fermi gas by generalizing the physical definition of the pressure. We have also given a simplified derivation of the energy eigenvalues of a free electron in a magnetic field, based on the use of simple harmonic oscillators. Physical interpretations of our results are presented. Possible astrophysical applications are also discussed.

Export citation: [ BibTeX ] [ RIS ]

BibTeX Citation

@article{ca08010f,
  author={Canuto, V. and Chiu, H.-Y. and Fassio-Canuto, L.},
  title={Thermodynamic approach to the equation of state of a magnetized Fermi gas},
  year={1969},
  journal={Astrophys. Space Sci.},
  volume={3},
  pages={258--267},
  doi={10.1007/BF00651031},
}

[ Close ]

RIS Citation

TY  - JOUR
ID  - ca08010f
AU  - Canuto, V.
AU  - Chiu, H.-Y.
AU  - Fassio-Canuto, L.
PY  - 1969
TI  - Thermodynamic approach to the equation of state of a magnetized Fermi gas
JA  - Astrophys. Space Sci.
VL  - 3
SP  - 258
EP  - 267
DO  - 10.1007/BF00651031
ER  -

[ Close ]

• Return to 1969 Publications

• Return to Publications Homepage